American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E46) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 50 of 50 found      Go to page: 1 2

[31] Anthony H. Dooley and Genkai Zhang. Generalized principal series representations of $SL(1+n,\mathbb{C})$. Proc. Amer. Math. Soc. 125 (1997) 2779-2787. MR 1396975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Jodie D. Novak. Parametrizing maximal compact subvarieties . Proc. Amer. Math. Soc. 124 (1996) 969-975. MR 1301042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Eric Y. Leung and Tuong Ton-That. On a multiplicity formula of weights of representations of ${\rm SO}\sp *(2n)$ and reciprocity theorems for symplectic groups . Proc. Amer. Math. Soc. 123 (1995) 1281-1288. MR 1227520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Eric Y. Leung and Tuong Ton-That. Invariant theory of the dual pairs $(\mathrm{SO}^*(2n), \mathrm{Sp}(2k, \mathbf{C}))$ and $(\mathrm{Sp}(2n, \mathfrak{R}), \mathrm{O}(N))$ . Proc. Amer. Math. Soc. 120 (1994) 53-65. MR 1165060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Jen-Tseh Chang. Remarks on localization and standard modules: the duality theorem on a generalized flag variety . Proc. Amer. Math. Soc. 117 (1993) 585-591. MR 1145942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] David H. Collingwood. Orbits and characters associated to highest weight representations . Proc. Amer. Math. Soc. 114 (1992) 1157-1165. MR 1074750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] D. I. Wallace. The loxodromic term of the Selberg trace formula for ${\rm SL}(3,{\bf Z})\backslash{\rm SL}(3,{\bf R})/{\rm SO}(3,{\bf R})$ . Proc. Amer. Math. Soc. 113 (1991) 5-9. MR 1087473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] A. F. M. ter Elst. On infinitely differentiable and Gevrey vectors for representation . Proc. Amer. Math. Soc. 112 (1991) 795-802. MR 1045134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] B. E. Johnson. Weak amenability of group algebras of connected complex semisimple Lie groups . Proc. Amer. Math. Soc. 111 (1991) 177-185. MR 1023344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Siddhartha Sahi. A simple construction of Stein's complementary series representations . Proc. Amer. Math. Soc. 108 (1990) 257-266. MR 984813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Jian-Shu Li. On the singular rank of a representation . Proc. Amer. Math. Soc. 106 (1989) 567-571. MR 961413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Thomas J. Enright and Brad Shelton. Highest weight modules for Hermitian symmetric pairs of exceptional type . Proc. Amer. Math. Soc. 106 (1989) 807-819. MR 961404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Wolfgang Soergel. An irreducible not admissible Banach representation of ${\rm SL}(2,{\bf R})$ . Proc. Amer. Math. Soc. 104 (1988) 1322-1324. MR 949881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Albert Jeu-Liang Sheu. Singular foliation $C\sp *$-algebras . Proc. Amer. Math. Soc. 104 (1988) 1197-1203. MR 930243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Roger Zierau. Geometric construction of certain highest weight modules . Proc. Amer. Math. Soc. 95 (1985) 631-635. MR 810176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] S. C. Bagchi and A. Sitaram. Some remarks on homeomorphisms of compact Lie groups . Proc. Amer. Math. Soc. 93 (1985) 159-163. MR 766548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] T. J. Hodges and S. P. Smith. Sheaves of noncommutative algebras and the Beilinson-Bernstein equivalence of categories . Proc. Amer. Math. Soc. 93 (1985) 379-386. MR 773985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Wilfried Schmid and Joseph A. Wolf. A vanishing theorem for open orbits on complex flag manifolds . Proc. Amer. Math. Soc. 92 (1984) 461-464. MR 759674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Thomas A. Farmer. Irreducibility of certain degenerate principal series representations of ${\rm Sp}(n,\,{\bf R})$ . Proc. Amer. Math. Soc. 83 (1981) 411-420. MR 624943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Mary F. Anderson. A simple expression for the Casimir operator on a Lie group . Proc. Amer. Math. Soc. 77 (1979) 415-420. MR 545606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 50 of 50 found      Go to page: 1 2